MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568411710A
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
In (b)(6) 2023 getinge became aware of an issue with one of our surgical lights configuration ¿ powerled.As it was stated, corrosion has built up on the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any rust particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
It was confirmed that the issue reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2023-00774) is a duplicate of the issue reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2023-00773).Therefore, the issue is evaluated under manufacturer¿s reference number: (b)(4) (report number: 9710055-2023-00773).The correction of b5 describe event and problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous b5 describe event and problem: in 22th september, 2023 getinge became aware of an issue with one of our surgical lights configuration ¿ powerled 700 and powerled 300.As it was stated, corrosion has built up on the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any rust particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 22nd september, 2023 getinge became aware of an issue with one of surgical lights - powerled.As it was stated, corrosion has built up on the spring arm, forks, brake screws and collars.Then, photographic evidence confirmed that issue and also indicated that paint was damaged with missing particles on headlight and fork.It has come to customer attention that the cleaning agent used in their facility was the cause of the massive corrosion.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Previous d1 brand name: powerled 700/300.Corrected d1 brand name: powerled tm.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.
 
Event or Problem Description
On 22nd september, 2023 getinge became aware of an issue with one of surgical lights - powerled.As it was stated, corrosion has built up on the spring arm, forks, brake screws and collars.Then, photographic evidence confirmed that issue and also indicated that paint was damaged with missing particles on headlight and fork.It has come to customer attention that the cleaning agent used in their facility was the cause of the massive corrosion.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17955425
Report Number9710055-2023-00774
Device Sequence Number5263792
Product Code FSY
UDI-Device Identifier03700712403003
UDI-Public(01)03700712403003
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568411710A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date08/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown